# SDR DHL2002807010

- Difficulty date: July 19, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Faulty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 B-FIRE LOOP WILL NOT TEST.  REPLACED B-LOOP CONNECTOR ON LT SIDE OF CORE LOOP.  SYSTEM CHECKS OK IAW 26-10.
